RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 2, Pages 19–23 (Mi ivm123)  

This article is cited in 3 scientific papers (total in 3 papers)

Construction of Lyapunov quadratic functions that satisfy given constraints for continuous and discrete dynamical systems

O. G. Antonovskaya


Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:2, 16–20

Bibliographic databases:
UDC: 517.925
Received: 26.09.2001
Revised: 22.05.2002

Citation: O. G. Antonovskaya, “Construction of Lyapunov quadratic functions that satisfy given constraints for continuous and discrete dynamical systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 2, 19–23; Russian Math. (Iz. VUZ), 48:2 (2004), 16–20

Citation in format AMSBIB
\Bibitem{Ant04}
\by O.~G.~Antonovskaya
\paper Construction of Lyapunov quadratic functions that satisfy given constraints for continuous and discrete dynamical systems
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 2
\pages 19--23
\mathnet{http://mi.mathnet.ru/ivm123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069999}
\zmath{https://zbmath.org/?q=an:02199793}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 2
\pages 16--20


Linking options:
  • http://mi.mathnet.ru/eng/ivm123
  • http://mi.mathnet.ru/eng/ivm/y2004/i2/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Antonovskaya O.G., “On the Construction of a Quadratic Lyapunov Function with Given Properties”, Differ. Equ., 49:9 (2013), 1187–1191  crossref  mathscinet  zmath  isi  elib  scopus
    2. O. G. Antonovskaya, V. I. Goryunov, “On a method of evaluation of attraction domain for fixed point of nonlinear point mapping of arbitrary dimension”, Russian Math. (Iz. VUZ), 60:12 (2016), 9–14  mathnet  crossref  isi
    3. Antonovskaya O.G., “Determination of the Coefficients of a Quadratic Lyapunov Function With Given Properties”, Differ. Equ., 52:3 (2016), 265–271  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:259
    Full text:89
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021